# SDR AWXA200600611

- Difficulty date: January 5, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 64,218 hours, 25,687 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51112
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C08 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON LOWER SURFACE OF FLOORBEAM UPPER CHORD AT BS 1681 BL 53R.  MAINTENANCE REMOVED CORROSION IAW 757-200 SRM 53-00-51.  REWORK FOUND OUT OF SRM LIMITS.  REPAIRED FLOORBEAM AT BS 1681 FROM BL 47R TO 55R PER AWA ER 19-5365-06084-DF1.  FABRICATED TAPERED FILLER, REPAIR STRAP AND REPAIR ANGLE IAW AWA ER 19-5365-06084-DF1.  INSTALLED FABRICATED REPAIR PARTS AT BS 1681 AND BL 53R IAW AWA ER  19-5635-06084-DF1.
